# SDR SWAA2021102230802

- Difficulty date: October 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737
- Aircraft serial: 32469
- Aircraft time: 60,435 hours, 35,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CREW REPORTS PHOTOLUMINESCENT STRIP AT 9DEF NEEDS SECURED ; / [01] RESECURED PHOTOLUMINESCENT EGRESS STRIP AT 9DEF PER SIP.
